# SDR 96ZZZX3090

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N120PG
- Make and model: Cessna 120
- Aircraft serial: 11978
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel Assy
- Condition: Departed
- Location: Tail Wheel
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

TAIL WHEEL ASSY DEPARTED AIRCRAFT.  LEAF SPRING WAS BROKEN.
